Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 9, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 9, Number 3 (1983)
PDF
Bull. Amer. Math. Soc. 9 (1983)
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 9, Number 3 (1983)
PDF
Bull. Amer. Math. Soc. 9 (1983)
The influence of elasticity on analysis: Modern developments
Stuart S. Antman PDF
Bull. Amer. Math. Soc. 9 (1983), 267-291
The influence of elasticity on analysis: The classic heritage
C. Truesdell PDF
Bull. Amer. Math. Soc. 9 (1983), 293-310
Asymptotic behaviour of Eisenstein integrals
E. P. van den Ban PDF
Bull. Amer. Math. Soc. 9 (1983), 311-314
The Newton diagram of an analytic morphism, and applications to differentiable functions
Edward Bierstone and Pierre D. Milman PDF
Bull. Amer. Math. Soc. 9 (1983), 315-318
Cascades of period-doubling bifurcations: A prerequisite for horseshoes
James A. Yorke and Kathleen T. Alligood PDF
Bull. Amer. Math. Soc. 9 (1983), 319-322
On the local Langlands conjecture in prime dimension
Philip Kutzko and Allen Moy PDF
Bull. Amer. Math. Soc. 9 (1983), 323-325
Invariants of formal group law actions
Robert M. Fossum PDF
Bull. Amer. Math. Soc. 9 (1983), 327-329
A nonstandard ideal of a radical Banach algebra of power series
Marc P. Thomas PDF
Bull. Amer. Math. Soc. 9 (1983), 331-333
Invariant theory of $G_2$
Gerald W. Schwarz PDF
Bull. Amer. Math. Soc. 9 (1983), 335-338
Author Index to Volumes 8-9
PDF
Bull. Amer. Math. Soc. 9 (1983), 415-422